This is topic Mepron herx? in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/135299

Posted by onebeed (Member # 46620) on :
 
Is the puking that comes 4 - 5 hours after taking a Mepron dose more likely herxing or from the medicine itself? I know this is really hard to judge but wondering if anybody has any insight on this. I am trying to figure out if I am getting rid of Babesia or BabLO and when it will be safe to get off the Mepron, or if I am still really infected.
 
Posted by TF (Member # 14183) on :
 
Well, I did a quick Google search, and every site said that vomiting is a common side effect of Mepron.

Read the package insert and see if it says the same.

At least, since this doesn't occur for 4-5 hours, you are not throwing up the medicine itself. So, that is good. This way, it is helping you. It costs so much, you really would not want to throw it up right away.

I hope this side effect goes away for you!
 


© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3